# SDR ASOA201000931

- Difficulty date: June 21, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 16,584 hours, 14,213 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT OVERWING ON LT & RT SIDE INOP.   R & R AFT EMERGENCY LIGHT  LAMPS RT & LT SIDE IAW AMM 33-51-21-400-801, OPS CK'S GOOD.
